# SDR IPXA10162700

- Difficulty date: September 1, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N125UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0809
- Aircraft time: 11,099 hours, 6,994 cycles
- Engine: Pwa PW4158
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: A57960300006
- Part serial: FH1254
- Condition: Gouged
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:10YR LEFT WING CENTER FLAP UPPER SURFACE PREVIOUS REPAIR IS GOUGED.  ACCOMPLISHED REPAIR IAW EO A300-5750-39715-A, PARA 6A.
